# SDR RAIA201602290002

- Difficulty date: February 29, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 33,840 hours, 29,860 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Condition: Odor
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTICED IN FLIGHT DECK DURING FLIGHT, NO VISIBLE SMOKE ONLY ODOR.  R & R F/O'S WINDSHIELD HEAT POSITIVE CABLE IAW AMM 20-00-03 AND PERFORMED OPS CHECK OF F/O'S WINDSHIELD HEAT IAW AMM 30-42-00.  OPS NORMAL AT THIS TIME.
